# SDR C2XA96IA256

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: S5237611420501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3C-CHECK INSPECTION, THE FORWARD CARGO DOOR WAS FOUND TO HAVE TWO CRACKS AT THE ACTUATOR ATTACHMENT FITTING.  MAINTENANCE REMOVED AND REPLACED THE FITTING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
